Jump to content
CrazyBoards.org

Tremors / Dizziness - Could it be Geodon?


Recommended Posts

Currently taking 60mg Adderall XR in the morning, 20mg Geodon before bedtime. I was on this combination for three weeks before pdoc added 10mg lexapro. 2 or 3 days after starting Lexapro, I developed tremors (bad ones), heavy nausea, and a sense of disconnectedness between what I wanted to say and what came out of my mouth.

I stopped the Lexapro after 1 week, the side effects kept getting worse over the course of that week so I blamed Lex. Now it's been about 4 days and I still have tremors, I get dizzy very easy (forget about playing tennis, cannot do this anymore) and just have a sick, unwell feeling inside. Is this from the Lexapro or is it something that developed over time with Geodon usage? I've been on Geodon for close to 5 weeks now.

I hate this feeling, it causes random brain zaps while I'm talking to coworkers (I got zapped while speaking with a partner, WTF!) Regardless of my craziness, I *DO NOT* want any such side effects to show up at work, that is intolerable as far as I am concerned.

Any ideas about what could be wrong? If I stop Geodon, what is withdrawal like and how long does it last? FYI, I was given Geodon because my PDoc thinks I ramble too much (her words: You over-elaborate, go into far too much detail and don't get to the point quickly enough).

Thoughts?

Link to comment
Share on other sites

Oh yes, for sure. I took Geodon and this happened to me too. Ask your pdoc about a beta blocker to calm the tremors. This could be a sign of EPS- something you DON'T WANT that is BAD.

BTW- I HATE Geodon. It made me homocidal. It can work wonders for some people though, I'm sure. Just handle with care!

I hope you feel better soon.

Loon

Link to comment
Share on other sites

  • 2 weeks later...
  • 2 years later...
Guest Mindie Thomas
WTF i have been off the geodon now for about 3 weeks and i still have tremors. they get really bad under any stress (playing tennis, meeting with boss)...how long will i have this bullshit? is it permanent?
Link to comment
Share on other sites

Guest Mindie Thomas

WTF i have been off the geodon now for about 3 weeks and i still have tremors. they get really bad under any stress (playing tennis, meeting with boss)...how long will i have this bullshit? is it permanent?

It could take several weeks for the tremors to stop. I was on it in conjunction with Lamictal and developed them so bad that I couldn't write and had trouble typing. I told my PDr, he took me off and put me on trazadone. Give it a little bit more time. If they haven't stopped then call your PDr. It's not common but they can be permanate.

Daily RX: Lamictal 300mgs once a day; Trazadone up to 300mg at night; Topral for heart; Synthroid for thydroid.

Have tried: Prozac, Effexor, Wellbutrin, Lamictal, Ambien, Lunesta, Abilify, Abilify w/ valium.

Link to comment
Share on other sites

I am continually fascinated at how different our brains react to the same meds. Geodon is my wonder drug, so far. Abilify was AWFUL--tremors, zaps, the whole thing you described. I haven't had any of this on Geodon....weird, huh?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...